# SDR WX0A2024071732117

- Difficulty date: July 17, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 32,705 hours, 19,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) REF: NRI 5-13 - M313 SUBMITTED FOR. ENGINE #1, LEFT WING, BOTTOM SKIN LOWER SURFACE, AT RIB 7 AND STRINGER 6. / PERFORMED BLEND OUT & INSTALLED OVERSIZE HI-LOK I.A.W. AIRBUS RDAF REF. & ISSUE: 81434230/2024#A WITH NRI 4-17.
